Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 145258, 13 pages
http://dx.doi.org/10.1155/2015/145258
Research Article

A New Six-Parameter Model Based on Chebyshev Polynomials for Solar Cells

1College of New Energy, Bohai University, Jinzhou 121013, China
2School of Mathematics and Physics, Bohai University, Jinzhou 121013, China

Received 29 December 2014; Accepted 2 April 2015

Academic Editor: Georgios Veronis

Copyright © 2015 Shu-xian Lun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shu-xian Lun, Jing-shu Sang, and Ting-ting Guo, “A New Six-Parameter Model Based on Chebyshev Polynomials for Solar Cells,” Mathematical Problems in Engineering, vol. 2015, Article ID 145258, 13 pages, 2015. doi:10.1155/2015/145258